# SDR ASAA2014102909532

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 27,547 hours, 8,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT MID-CABIN EMERGENCY EXIT LIGHT SIGN HANGING DOWN FROM CEILING.  ACFT GROUNDED. MID CABIN LIGHT IS SECURE & OPS CHECKED GOOD, REINSTALLED & SECURED FWD FACING PLASTIC COVER ASSY.
